# SDR ASOA2013101409219

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 23,140 hours, 16,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE CRACKED AT ASSIST PULLEY.  REMOVED DAMAGED DRAG ANGLE (AFT SIDE) ON PAX DOOR IAW SRM 51-42-06 AND 51-42-13.  DRILLED UP AND INSTALLED NEW DRAG ANGLE IAW SRM 51-42-13 AND 51-42-22.
